Wisconsin, 2015Hail and Damaging Winds in Wisconsin, May 3, 2015
May 3, 2015 · NWS MPX · 5 events in 2 counties and zones
A severe thunderstorm that moved across the northern and eastern parts of the Twin Cities, moved across west central Wisconsin between Hudson and Baldwin and produced large hail and damaging winds. Hail depth was measured up to one foot near Hudson, Wisconsin, with several large trees blown down near Baldwin.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm that moved across the northern and eastern parts of the Twin Cities, moved across west central Wisconsin between Hudson and Baldwin and produced large hail and damaging winds. Hail depth was measured up to one foot near Hudson, Wisconsin, with several large trees blown down near Baldwin.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at May 3, 2:24 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, May 3, 2:24 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT SUN MAY 3 2015
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 248 PM CDT SUN MAY 3 2015
AS OF 2 PM...A COLD FRONT MOVED AS FAR SOUTH AS REDWOOD FALLS TO
BUFFALO AND MORA MINNESOTA. THE FRONT HAS SLOWED IN THE EASTERN
PART OF MN AND SURGE FASTER IN SW MN. THIS WILL LIKELY SET THE
STAGE FOR CONVECTION FURTHER NORTH THAN WHAT MODELS INDICATE.
EARLIER CONVECTION ACROSS CENTRAL MN HAS LED TO MORE SFC MOISTURE
IN CENTRAL MN COMPARED TO SC MN WHERE THE COLD FRONT HAS NOT
REACHED YET. THIS REFLECTED IN THE LATEST ANALYSIS OF HIGHER
MLCAPE WHERE MOISTURE HAS POOLED ALONG THIS FRONT.
REGIONAL RADAR ALONG WITH SATELLITE IMAGERY INDICATED AN AREA OF
ELEVATED SHRA NEAR HURON SD WHICH WILL LIKELY BE THE SOURCE OF
CONVECTIVE INITIATION IN SW/SC MN ARND 4-5 PM AS THIS WAVE MOVES
ENE ACROSS MN. SHORT TERM MODELS HAVE BEEN VERY INCONSISTENT
WITH MORNING SHRA/TSRA...BUT HAVE BEEN CONSISTENT WITH THE
DEVELOPMENT OF SHRA/TSRA NEAR THE TWIN CITIES...NE TO NW
WISCONSIN...WITH ANOTHER AREA OF SHRA/TSRA DEVELOPING ALONG THE
DEEPER MOISTURE SURGING NORTHWARD ACROSS IOWA LATER TODAY. POPS/WX
GRIDS REFLECT THIS CURRENT TREND WITH THE HIGHEST POPS ALONG THE
IA/MN BORDER NE TO KEAU...BUT CONTINUED HIGHER CHC POPS AS FAR
NORTHWEST AS REDWOOD FALLS TO THE TWIN CITIES AND NEW RICHMOND
WISCONSIN DUE TO GREATER MLCAPES. WIND SHEAR VALUES ARE HIGHEST IN
WESTERN/CENTRAL MN WITH THE WEAKEST ALONG THE IA/MN BORDER.
HOWEVER SHEAR VALUES WILL LIKELY INCREASE ALONG THE IA/MN BORDER
DURING THE EVENING. THE BEST POTENTIAL OF SVR TSRA WILL OCCUR AFT
3 PM...TO 8 PM FROM MANKATO NORTHEAST TO RED WING/SOUTHERN SUBURBS
OF THE TWIN CITIES AND FROM NEW RICHMOND TO EAU CLAIRE. THIS IS
WHERE BOTH BULK SHEAR VALUES AND MLCAPE ARE MAXIMIZED. THE MAIN
THREAT WILL REMAIN LARGE HAIL AND A FEW DAMAGING WIND GUSTS.
THERE IS SOME INDICATION OF LINGERING SHRA/TSRA ACROSS SC/SE MN
AND INTO WC WI DURING THE MID/LATE EVENING AS A SECONDARY WAVE
MOVES ACROSS MN. THERE DOES REMAIN ENOUGH INSTABILITY TO CONSIDER
CHC POPS WHICH HAS BEEN INCLUDED BEFORE MIDNIGHT. DRIER AIR WILL
FILTER INTO THE REGION AFTER MIDNIGHT/MONDAY WITH TEMPS NEAR 70
FOR AFTN HIGHS.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 248 PM CDT SUN MAY 3 2015
CDFNT FROM SUNDAY EVENING WILL SETTLE OVER MI/IL/IA/MO MON NIGHT
INTO TUE MRNG...ALLOWING FOR A BRIEF TOUCH OF HIGH PRES TO SCOOT
ACRS THE AREA AND SUPPRESS ANY POTENTIAL PRECIPITATION TO THE S OF
THE MPX CWFA EARLY MON NIGHT. HOWEVER...AS AN AREA OF LOW PRES
DEVELOPS OVER THE CO/KS REGION MON NIGHT AND PICKS UP THE REMNANTS
OF THIS FNT AND UPR LVL FLOW BECOMES MORE SWLY TO SLY...THIS
STALLED FNT WILL START TO TREK NWD AS A WMFNT. A DEEPENING TROF
OVER THE S-CENTRAL CONUS WILL ALLOW PLENTY OF GOMEX MOISTURE INTO
THE MID-UPR MISS RIVER VALLEY REGIONS TUE INTO WED...AND THE MORE
WIDESPREAD NATURE OF THE RAIN WITH THE WMFNT PLUS THE ADDED
MOISTURE LOOKS TO PRODUCE 0.50-1.00 INCH QPF OVER MUCH OF THE AREA
TUE-WED. EMBEDDED SHTWV DISTURBANCES WITHIN THE TROF WILL AID IN
CONVECTIVE DEVELOPMENT BUT WILL ALSO PRODUCE POCKETS OF ENHANCED
LIFT WITHIN AN ENVIRONMENT CONTAINING PWATS APPROACHING 1.50
INCHES. THE WMFNT MAY HAVE TROUBLE LIFTING ENTIRELY N OF THE MPX
CWFA...POTENTIALLY STALLING NEAR THE I-94 CORRIDOR...WED-THU AND
THIS WOULD KEEP PERIODS OF RAIN WITH A FEW TSTMS IN THE FCST FOR
WED-THU. IT WOULD ALSO ENHANCE LLVL MOISTURE CONVERGENCE AND LIFT
INVOF THE WMFNT SO THIS MAY ALSO ENHANCE QPF AMTS. THE CDFNT OF
THIS SYSTEM LOOKS TO PUSH THRU THE AREA FRI MRNG...ALLOWING FOR A
REDUCTION OF POPS FRI INTO SAT...BUT THE SLOW PROGRESSION OF THE
FNT FORCES MAINTAINING 20-30 POPS FOR MAINLY SRN AND ERN PORTIONS
OF THE CWFA GOING INTO THE START OF THE WEEKEND. THEN...FOR SUN...
HAVE MAINTAINED POPS THERE AS THE CDFNT LOOKS TO STALL OUT JUST TO
THE E OF THE CWFA WHILE AN AREA OF LOW PRES DEVELOPS ALONG THE
SWRN EXTENT OF THE FRONT AND RIDES NE ALONG IT...PRODUCING
ADDITIONAL LIFT AND DRAGGING S-CENTRAL MOISTURE NWD INTO THE
SYSTEM. OVERALL...A VERY WET PATTERN IS CERTAINLY IN STORE BUT
ORGANIZED SEVERE WEATHER POTENTIAL LOOKS QUITE LOW.
AS FOR TEMPERATURES...COOLER VALUES ARE EXPECTED MON-TUE BEHIND
THE CDFNT OF SUN BUT WHEN THE FNT LIFTS BACK N...WARMER AIR THEN
RE-TAKES COMMAND AND BRINGS HIGHS FROM THE 60S MON-TUE BACK TO THE
70S TO NEAR 80 WED-THU. THE NEXT FROPA EARLY FRI THEN ALLOWS HIGHS
TO DROP BACK CLOSER TO NORMAL VALUES IN THE 60S AND LOWER 70S
FRI-SUN.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1155 AM CDT SUN MAY 3 2015
EARLIER CONVECTION ACROSS CENTRAL MN WAS NOT ADVERTISED WELL IN
THE SHORT TERM MODELS INITIALLY. HOWEVER...THE LATEST RUNS DO HAVE
SOME DEVELOPMENT ALONG A COLD FRONT ACROSS CENTRAL MN THRU THE
EARLY AFTN HRS. HOWEVER...LOOKING AT DEVELOPMENT ACROSS SC/SE SD
WHICH WILL LIKELY BE THE TRIGGER ON MORE TSRA BY MID/LATE ALONG
THIS FRONT. THERE COULD EVEN BE A SECONDARY WAVE OF SHRA/TSRA
BEHIND THE FRONT IN THE EARLY EVENING...BUT THIS SCENARIO REMAINS
LOW ON THE CONFIDENCE SCALE. BEST BET IS CONTINUE THE VCTS DURING
THE AFTN...WITH A TEMPO WHICH THE LATEST GUIDANCE SHOWS THE
HIGHEST AND MOST CONCENTRATED AREA OF REFLECTIVITY ON THE RADAR.
OTHERWISE...MOST AREAS WILL SEE VFR AFT 3Z...WITH SOME LINGERING
SHRA POSSIBLE AT KEAU AFT 3Z...THRU 6Z. WINDS WILL SHIFT TO THE
N/NW BEHIND THE FRONT TODAY...AND BECOME MORE N/NE MONDAY MORNING.
KMSP...AM FOLLOWING THE LATEST SHORT TERM MODELS ON THE
EXPANSION OF HIGHER RADAR RETURNS ARND 20-22 NW OF THE
TERMINAL...AND MOVING THRU THE TERMINAL AREA BETWEEN 22-01Z.
TIMING WILL BE ADJUSTED IF CONDITIONS WARRANT. HIGHER CONFIDENCE
THAT THE TERMINAL WILL SEE A PERIOD OF MVFR/IFR VSBYS IN TSRA AFT
22Z. LOWER CONFIDENCE ON HOW LONG IT WILL OCCUR AND ENDING TIME.
WINDS WILL SHIFT TO THE NW/N AFTER FRONTAL PASSAGE WITH A MORE NE
FLOW MONDAY MORNING.
/OUTLOOK FOR KMSP/
TUE...VFR EARLY. SHRA/TSRA AFTN/EVE WITH MVFR/IFR CONDS. WINDS SE
10-20 KTS.
WED...VFR. CHC MVFR/IFR CONDS IN SHRA/TSRA. WINDS SE 10-20 KTS.
THU...MVFR CONDS LIKELY WITH IFR CONDS POSSIBLE IN SHRA/TSRA.
WINDS S 10-20 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
SHORT TERM...JLT
LONG TERM...JPC
AVIATION...JLT
Hazardous weather outlook, May 3, 1:26 PM CST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
226 PM CDT SUN MAY 3 2015
MNZ041>045-047>052-054>059-064>066-073-041930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD-
226 PM CDT SUN MAY 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST
CENTRAL MINNESOTA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 6 PM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ADDITIONAL THUNDERSTORM CHANCES OCCUR TUESDAY THROUGH SATURDAY
BUT THE SEVERE WEATHER THREAT IS LOW.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
MNZ053-060>062-067>069-074>076-082-083-091-041930-
CHISAGO-HENNEPIN-ANOKA-RAMSEY-SIBLEY-CARVER-SCOTT-BROWN-NICOLLET-
LE SUEUR-WATONWAN-BLUE EARTH-MARTIN-
226 PM CDT SUN MAY 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND SOUTH CENTRAL MINNESOTA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND INTO THE EARLY
EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ADDITIONAL THUNDERSTORM CHANCES OCCUR TUESDAY THROUGH SATURDAY
BUT THE SEVERE WEATHER THREAT IS LOW.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THROUGH THE
EARLY EVENING ALONG AND SOUTH OF A LINE FROM BLUE EARTH TO
LAKEVILLE IN MINNESOTA...AND FROM NEW RICHMOND TO CUMBERLAND IN
WISCONSIN.
MNZ063-070-077-078-084-085-092-093-WIZ014>016-023>028-041930-
WASHINGTON-DAKOTA-RICE-GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
226 PM CDT SUN MAY 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE LIKELY LATER THIS AFTERNOON AND INTO
THE EVENING. SEVERE STORMS WILL BE POSSIBLE BETWEEN 4 AND 8 PM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ADDITIONAL THUNDERSTORM CHANCES OCCUR TUESDAY THROUGH SATURDAY
BUT THE SEVERE WEATHER THREAT IS LOW.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THROUGH THE
EARLY EVENING ALONG AND SOUTH OF A LINE FROM BLUE EARTH TO
LAKEVILLE IN MINNESOTA...AND FROM NEW RICHMOND TO CUMBERLAND IN
WISCONSIN.
JLT
In the hours before
Local storm report, May 3, 4:21 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 SSE ROBBINSDALE 45.01N 93.33W
05/03/2015 M1.00 INCH HENNEPIN MN COCORAHS
&&
CARLYONSpecial weather statement, May 3, 4:21 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT SUN MAY 3 2015
MNZ070-076>078-084-085-WIZ024-032315-
RICE-DAKOTA-WASECA-LE SUEUR-GOODHUE-STEELE-PIERCE-
521 PM CDT SUN MAY 3 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAKOTA...NORTHWESTERN
STEELE...WESTERN GOODHUE...WASECA...RICE...SOUTHEASTERN LE SUEUR AND
WESTERN PIERCE COUNTIES THROUGH 615 PM CDT...
AT 520 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GREY CLOUD TOWNSHIP TO NEAR PEMBERTON...AND MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OWATONNA...FARIBAULT...NORTHFIELD...RED WING...COTTAGE GROVE...
HASTINGS...ROSEMOUNT...FARMINGTON...WASECA...PRESCOTT...CANNON FALLS
AND ELLSWORTH.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4392 9377 4416 9377 4455 9331 4455 9328
4458 9328 4477 9305 4478 9293 4475 9281
4482 9277 4484 9227 4419 9299 4419 9305
4414 9305 4390 9331
TIME...MOT...LOC 2220Z 274DEG 29KT 4481 9300 4398 9388
JPCLocal storm report, May 3, 4:25 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
525 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 1 SE ROBBINSDALE 45.02N 93.32W
05/03/2015 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 3, 4:28 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
528 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 5 W DOWNTOWN MINNEAPOLI 44.99N 93.37W
05/03/2015 M1.00 INCH HENNEPIN MN TRAINED SPOTTER
GOLDEN VALLEY
&&
CARLYONLocal storm report, May 3, 4:30 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
530 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 3 S COLUMBIA HEIGHTS 45.00N 93.28W
05/03/2015 M60 MPH HENNEPIN MN AMATEUR RADIO
&&
CARLYONLocal storm report, May 3, 4:31 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
531 PM CDT SUN MAY 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 S COLUMBIA HEIGHTS 45.00N 93.28W
05/03/2015 M0.88 INCH HENNEPIN MN AMATEUR RADIO
&&
CARLYONThunderstorm Wind, St. Croix
- When
- May 3, 4:33 PM CST
- Where
- St. Croix County, 1.47 mi E of Hudson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -92.740
A flag pole and an eight inch diameter tree were blown down east of Hudson.
Hail, Pierce
- When
- May 3, 4:50 PM CST
- Where
- Pierce County, 2.95 mi E of Ellsworth
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.730, -92.410
Hail, St. Croix
- When
- May 3, 4:53 PM CST
- Where
- St. Croix County, 1.47 mi E of North Hudson
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.000, -92.740
In addition to the half dollar size hail, there was a period where the depth of pea to dime size hail was measured from a few inches, up to a foot in some locations around Hudson.
Thunderstorm Wind, St. Croix
- When
- May 3, 4:55 PM CST
- Where
- St. Croix County, 0.85 mi NE of Baldwin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.980, -92.370
Several large trees were blown down north of Baldwin.
Thunderstorm Wind, St. Croix
- When
- May 3, 5:10 PM CST
- Where
- St. Croix County, 1.38 mi N of Hammond
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.000, -92.450
A home lost some shingles on their roof from damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, May 3, 20152 deaths · 1 event
- Hail and Damaging Wind in Minnesota, May 3, 20151 death · $10,000 · 1.5 in hail · 6 events
- Hail and Damaging Winds in Iowa, May 3 to 4, 2015$194,000 · 2.5 in hail · 12 events
- Hail and Damaging Winds in Minnesota, May 3, 2015$50,000 · 2 in hail · 27 events
- Hail and Damaging Wind in Texas, May 3, 2015$25,000 · 1.25 in hail · 3 events
- Tornado and Hail in Nebraska, May 3, 2015EF0 · 22 events
- Hail in Wisconsin, May 3, 20151.25 in hail · 7 events
- Hail in Illinois, May 3, 20150.88 in hail · 3 events
- Hail and Damaging Wind in Michigan, May 3, 2015$2,000 · 1 in hail · 3 events
- Wildfire in New Jersey, May 3 to 4, 20152 events
- Tornado and Hail in Iowa, May 3, 2015EF0 · 2 events
- Hail in Texas, May 3, 20151 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 564939, 564936, 564937, 564940, 564941.